# SDR F3LA200700335

- Difficulty date: November 14, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED MAIN CABIN FLOOR DUMMY RAIL AT +Y503.2 BETWEEN FR 12 AND 16 CORRODED.  REMOVED AND INSTALLED CORRODED DUMMY RAIL IAW SRM 51-42-11, 51-44-11 AND DWG  D531 12825.
